About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 398681, 6 pages
http://dx.doi.org/10.1155/2013/398681
Research Article

Nonexistence of Homoclinic Solutions for a Class of Discrete Hamiltonian Systems

Department of Mathematics, Xiangnan College, Chenzhou, Hunan 423000, China

Received 3 September 2012; Accepted 27 November 2012

Academic Editor: Jinde Cao

Copyright © 2013 Xiaoping Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give several sufficient conditions under which the first-order nonlinear discrete Hamiltonian system has no solution satisfying condition , where and and and are real-valued functions defined on .